Skip to Content

How to cope with dilaudid withdrawals?

Responses (2)

balbanese 26 Jun 2012

Hard to answer with no details. Depends on how long you were on it, how much you were taking and other drugs in your system. Anything longer than 6 months I would recommend you get into recovery and get a Dr. involved to help you make a smoother landing. Hope this helps.

LaurieShay 27 Jun 2012

Best to taper rather than stop abruptly. If you must stop abruptly or already have I recommend the Thomas recipe for opiate withdrawal. You can type it into the search window above and read about it. Mostly over the counter remedies to trat the symptoms, but it does recommend a benzodiazepine for short term use though not necessary since it requires a prescription.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions